Nondifferentiable multiobjective programming under generalized d-univexity

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

42 Scopus Citations
View graph of relations

Author(s)

  • S. K. Mishra
  • S. Y. Wang
  • K. K. Lai

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)218-226
Journal / PublicationEuropean Journal of Operational Research
Volume160
Issue number1
Publication statusPublished - 1 Jan 2005

Abstract

In this paper, we are concerned with a nondifferentiable multiobjective programming problem with inequality constraints. We introduce four new classes of generalized convex functions by combining the concepts of weak strictly pseudoinvex, strong pseudoinvex, weak quasi invex, weak pseudoinvex and strong quasi invex functions in Aghezzaf and Hachimi [Numer. Funct. Anal. Optim. 22 (2001) 775], d-invex functions in Antczak [Europ. J. Oper. Res. 137 (2002) 28] and univex functions in Bector et al. [Univex functions and univex nonlinear programming, Proc. Admin. Sci. Assoc. Canada, 1992, p. 115]. By utilizing the new concepts, we derive a Karush-Kuhn-Tucker sufficient optimality condition and establish Mond-Weir type and general Mond-Weir type duality results for the nondifferentiable multiobjective programming problem. © 2003 Elsevier B.V. All rights reserved.

Research Area(s)

  • Duality, Generalized d-univexity, Multiobjective programming, Optimality, Pareto efficient solution

Citation Format(s)

Nondifferentiable multiobjective programming under generalized d-univexity. / Mishra, S. K.; Wang, S. Y.; Lai, K. K.
In: European Journal of Operational Research, Vol. 160, No. 1, 01.01.2005, p. 218-226.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review